Home A subcritical decomposable branching process in a mixed environment
Article
Licensed
Unlicensed Requires Authentication

A subcritical decomposable branching process in a mixed environment

  • Elena E. Dyakonova EMAIL logo
Published/Copyright: October 26, 2018

Abstract

A two-type decomposable branching process is considered in which particles of the first type may produce at the death moment offspring of both types while particles of the second type may produce at the death moment offspring of their own type only. The reproduction law of the first type particles is specified by a random environment. The reproduction law of the second type particles is one and the same for all generations.

A limit theorem is proved describing the conditional distribution of the number of particles in the process at time nt, t ∈ (0,1], given the survival of the process up to moment n → ∞.

References

[1] Afanasyev V. I., “Functional limit theorems for the decomposable branching process with two types of particles”, Discrete Math. Appl., 26:2 (2016), 71-88.10.1515/dma-2016-0006Search in Google Scholar

[2] Afanasyev V. I., “On a decomposable branching process with two types of particles”, Proc. Steklov Inst. Math., 294 (2016), 1-12.10.1134/S0081543816060018Search in Google Scholar

[3] Afanasyev V.I., “A functional limit theorem for the decomposable branching process with two types of particles”, Math. Notes, 103:3 (2018), 337–347.10.1134/S000143461803001XSearch in Google Scholar

[4] Vatutin V. A., “Polling systems and multitype branching processes in a random environment with final product”, Theory Probab. Appl., 55:4 (2011), 631–660.10.1137/S0040585X97985078Search in Google Scholar

[5] Vatutin V. A., “The structure of decomposable reduced branching processes. I. Finite-dimensional distributions”, Theory Probab. Appl., 59:4 (2015), 641–662.10.1137/S0040585X97T987326Search in Google Scholar

[6] Vatutin V. A., “The structure of decomposable reduced branching processes. II. Functional limit theorems”, Theory Probab. Appl., 60:1 (2016), 103–119.10.1137/S0040585X97T987454Search in Google Scholar

[7] Vatutin V. A., D’yakonova E. E., “Decomposable branching processes with a fixed extinction moment”, Proc. Steklov Inst. Math., 290 (2015), 103-124.10.1134/S0081543815060103Search in Google Scholar

[8] Vatutin V. A., Dyakonova E. E., “Extinction of decomposable branching processes”, DiscreteMath. Appl., 26:3 (2016), 183-192. [9] Vatutin V. A., “A conditional functional limit theorem for decomposable branching processes with two types of particles”, Math. Notes, 101:5 (2017), 778-789.10.1515/dma-2016-0016Search in Google Scholar

[9] Vatutin V. A., “A conditional functional limit theorem for decomposable branching processes with two types of particles”, Math. Notes, 101:5 (2017), 778-789.10.1134/S0001434617050030Search in Google Scholar

[10] Vatutin V.A., Dyakonova E.E., “Decomposable branching processes with two types of particles”, Discrete Math. Appl., 28:2 (2018), 119–130.10.1515/dma-2018-0012Search in Google Scholar

[11] Vatutin V., Dyakonova E., Jagers P., Sagitov S., “A decomposable branching process in a Markovian environment”, Art. ID 694285, Int. J. Stoch. Analysis, 2012 (2012), 24 pp.10.1155/2012/694285Search in Google Scholar

[12] Vatutin V., Liu Q., “Limit theorems for decomposable branching processes in a random environment”, J. Appl. Prob., 52:1 (2015), 1-1710.1017/S0021900200113506Search in Google Scholar

[13] VatutinV. A., Sagitov S. M., “A decomposable critical branching process with two types of particles”, Proc. Steklov Inst.Math., 177 (1988), 1-19Search in Google Scholar

[14] Foster J., Ney P., “Decomposable critical multi-type branching processes”, Sankhya: the Indian J. Stat., Ser. A, 38 (1976), 28–37Search in Google Scholar

[15] Foster J., Ney P., “Limit laws for decomposable critical branching processes”, Z.Wahrscheinlichkeitstheorie verw. Gebiete, 46 (1978), 13–4310.1007/BF00535685Search in Google Scholar

[16] Ogura Y., “Asymptotic behavior of multitype Galton-Watson processes”, J. Math. Kyoto Univ., 15 (1975), 251–30210.1215/kjm/1250523066Search in Google Scholar

[17] Sagitov S. M., “Multidimensional limit theorems for a branching process with a single type of particles”, Mathematical Notes, 42:1 (1987), 597-60210.1007/BF01138734Search in Google Scholar

[18] Savin A.A., Chistyakov V.P., “Some limit theorems for branching processes with several types of particles”, Theory Probab. Appl., 7 (1962), 93-10010.1137/1107008Search in Google Scholar

[19] Zubkov A. M., “The limit behaviour of decomposable critical branching processes with two types of particles”, Theory Probab. Appl., 27:2 (1983), 235-23710.1137/1127026Search in Google Scholar

[20] Sewastjanow B. A., Verzweigungsprozesse, Akademie-Verlag, Berlin, 1974, xi+326 pp.Search in Google Scholar

[21] Smadi C. , Vatutin V. A., “Reduced two-type decomposable critical branching processes with possibly infinite variance”, Markov Proc. Related Fields, 22:2 (2016), 311–358Search in Google Scholar

[22] Felller W., An introduction to probability theory and its applications, J. Wiley & Sons, Inc., N.-Y., 1971Search in Google Scholar

Received: 2018-02-05
Accepted: 2018-05-14
Published Online: 2018-10-26
Published in Print: 2018-10-25

© 2018 Walter de Gruyter GmbH, Berlin/Boston

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma-2018-0024/html
Scroll to top button